MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER COUDE TIP

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER COUDE TIP
Catalog Number 0168L14
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that they had encountered with the two catheters purchased lubri-sil¿ bard (b)(6) lubricath¿ bardex 0168l14.After flushing solution from those foley catheters and they observed lots of particulate matter in the flushed liquid.As per the mail notification received on (b)(6) 2025, the foleys were used transiently, solutions were flushed via catheters within 10min.The details of the catheters, lubri-sil cat# 175814, lot# ngjt1507; bardex, cat# 0168l14; lot# ngjp2155.The foleys were used to test in clinical use simulation.It was expected to be in the body for 30min.Simply saline flushing through catheters causing particulate matters, regardless of patients¿ conditions.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.No actions can be taken at this time since a root cause was not identified.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.A labeling review was not performed because labeling could not have prevented the reported failure.Correction: d.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that they had encountered with the two catheters purchased lubri-sil¿ bard 175814 lubricath¿ bardex 0168l14.After flushing solution from those foley catheters and they observed lots of particulate matter in the flushed liquid.As per the mail notification received on 07apr2025, the foleys were used transiently, solutions were flushed via catheters within 10min.The details of the catheters, lubri-sil cat# 175814, lot# ngjt1507; bardex , cat# 0168l14; lot# ngjp2155.The foleys were used to test in clinical use simulation.It was expected to be in the body for 30min.Simply saline flushing through catheters causing particulate matters, regardless of patients¿ conditions.

Brand Name
BARDEX® LUBRICATH® FOLEY CATHETER COUDE TIP
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21848901
Report Number1018233-2025-02715
Device Sequence Number7851675
Product Code EZC
UDI-Device Identifier00801741017810
UDI-Public(01)00801741017810(11)240326(17)260930(10)NGJP2155
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number0168L14
Device Lot NumberNGJP2155
Was Device Available for Evaluation? No
Date Returned to Manufacturer03/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date04/16/2025
Supplement Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown